Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Severe pain and heavy periods. Prescribed Primolut N. Explain effects of this medication.

I had my severe period on the 21 April 2013(sunday) and on the 25 April i had to go to the Dr for Pain, and he gave me pains pills and a psin syringe. And he gave me a prescription for Primolut N, to take 1 take, three times a day, and said i must drink on day 5 of my mens of which i drink one tablet a day and notice that on 28 Sunday morning that i was supposed to drink 3 times a day. will it cause problems it safe to drink Primolut N during periods;
2. Does it delay ovulation
3.My last day of drinking the pill is this Thursday, Will i start menstruating after taking it, which will be
Asked On : Thu, 2 May 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hi dear user, thanks for asking to us.

Primolut-N is used to control the abnormal uterine bleeding. 1. There is no specific risk if it is taken during bleeding. 2. According to its pharmacological action it can delay ovulation. 3. Withdrawal bleeding usually starts 2-4 days after stopping this drug.

Hope this helps.
Answered: Sun, 16 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor